Uniform topology on difference algebras
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 379-386
Printed June 1, 2005
Arsham Borumand Saeid
Islamic Azad University of Kerman
Abstract : In this paper, we consider a collection of ideals of a difference algebra $X$. We use the concept of congruence relation with respect to ideals to construct a uniformity that induces a topology on $X$ which makes this to a topological difference algebras. We study the properties of this topology regarding different ideals.
Keywords : uniformity, difference algebra, ideals, topological difference algebra
MSC numbers : 06F35, 54E15, 54H99
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd